New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

paulinethan
Regular Member


Date Joined Nov 2008
Total Posts : 20
   Posted 12/18/2008 10:48 AM (GMT -7)   
hello everyone, anyone takin oxycontin 20 mg is there bad side effect to look out for. i took one yesterday, and felt really light headed and went away. after wards i felt good over all. i even went to the gym and walk on treadmill for an hour. finally found the pain meds that actually work. also dr. put me on Pristig, cymbalta just made me more sick. anyone takin pristig and heads up on this anti depressants. thanks

Hound-Dog
Regular Member


Date Joined Oct 2005
Total Posts : 183
   Posted 12/19/2008 1:37 AM (GMT -7)   
Sometimes when taking pain killers and exercising,one might not feel the pain warnings your body is telling you at the time but you sure will later on when the drugs wear off.Please be carefull so you don't aggravate your injuries and hurt yourself further. Take care............Rod

paulinethan
Regular Member


Date Joined Nov 2008
Total Posts : 20
   Posted 12/19/2008 11:37 AM (GMT -7)   
your right rod, i was hurting all night.  i had so much energy yesterday from the meds that i was doing everything all at once. the oxy works great, except the lightheaded i feel through out the day. is that normal. just feels like i had shot of whiskey comes and go. i'm afraid to take another one, dont' want to get really mess up. any idea if the dizzness will go away.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 13478
   Posted 12/19/2008 11:49 AM (GMT -7)   
Give it time and yes the light headed will go away. One thing you will learn with CP is learning to pace yourself and not overdue. The problem is the one day we may feel decent we tend to overdo and that can knock us back about a week. I am my own worst enemy when it comes to this. Also, its very important to take your medication as prescribed, not taking one pill a day when the bottle reads two. Medication can only work the way its suppose to when taken as directed. If the side effect are too much for you contact your dr and ask that he try a different medication.

Take it easy. Susie

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:54 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
216 Guest(s), 5 Registered Member(s) are currently online.  Details
Rebel_runner, Loutucky, mrs. george, teddydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer